# SDR HEEA0013174

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 NEEDLE STICKS IN STARTUP.  NEEDLES NR1 AND NR2 HAVE EXCESSIVE SPLIT. TIME SINCE REPAIR 34:25.
